| Model Number |
2H8671 |
| Medical Device Problem Codes |
Fitting Problem (2183); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3/d10: the event occurred in (b)(6) 2026.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system non-dehp extension set was unable to connect with an onelink needleless connector.The issue was described as the onelink continuously twisting on the filter and not luer locking into place.The luer lock of the filter appeared sharp and jagged.This occurred during patient infusion with jemperli.The device was replaced to resolve the issue.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.